# SDR CA090731004

- Difficulty date: July 29, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 13,244 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 646612
- Part serial: AC05AA657
- Condition: Sticking
- Location: Engine
- Part time: 955 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE RUNNING ROUGH, MISSING ETC.  DP PERFORMED AND FOUND 0/80, FOUND STUCK VALVE IN OPEN POSITION.
